11th May 20:25
okay, eye thing, any ideas out there? (sinus infection conjunctivitis episcleritis methotrexate penicillin)
can't stand it much longer. have not started a string in about 3 months, so
my episleritis eye weeps (pusy) and the white of the eye gets red, usually
goes hand-in-hand, comes and goes, comes and goes. sometimes area around
eye gets puffy. when it gets really pusy, it looks like a leision in the
corner of my eye on the skin. sometimes can wipe a dot of blood from it if
i clean it with a wet dressing.
here is what we know. went to 5 docs with this, since i have had it for
about 10 weeks now, yeah not clearing up!
optha-thinks it is conjunctivitis caused by allergies, rx zaditor, 2 drops a
day. sometimes used voltaren, thinking it was a combo of epi and conj...but
thinking i will stick to the zaditor only for now. voltaren does not seem
to keep the red away. zaditor has one of it's components you have to keep
using it on a regular schedule for it to be effective.
allergist-thinks optha is full of shit (my words). thinks you would have in
both eyes if allergy. she tested me for grass, only slightly allergic. she
added it to my serium anyway. thinks is sinus infection. that can effect
one eye, not the other. gave me penecillin, taking that for 3 weeks now.
ordered inflammation blood tests, sed rate and some that cronie 2 had
suggested, think it was a cbc nuclear imagining, not sure. there was 4 or 5
blood tests involved. this might show something. will share later, might
be of interest to some people here.
derm-thought it was a stye. after further discussing on phone, he gave me
the "ford salute", i.e. shruggs shoulders and says, "i dunno".
g.i. doc-thought it was a skin thing, like p.g. didn't think methotrexate
causing, even though i never had this until i stopped the tacrolimus and
started the mtx. upped my dose anyway last week when eye got really bad
"just in case". also likes to do the "ford salute".
about the time this started, even tho i have never had this combo before,
especially the pusy eye, but have had the red eye, episcleritis:
1. stopped taking zyrtec
2. stopped tacrolimus
3 started mtx
4. spring type allergies are on the move, molds, pollens and grass. mold
medium for me. dust is my worst.
now started higher dose mtx, 15mg/week/injection
added grass to serium for weekly injections
use zaditor and voltaren drops in the eye, but am postponing the voltaren
too many things changing. this is going to be hard to pin down. the
actions we have done don't seem to be helping. sometimes this gets really
anybody that can relate, sure would be appreciated.
5th June 00:17
okay, eye thing, any ideas out there? (uveitis eye)
My first message seems to have disapeared, so I repost it:
could it be pg of the eye?
It's rare but possible.
Can you have it checked?
Maybe you shouldn't have stopped the tacrolimus.
Just a thought here...
I hope you find out what it is, and manage to get it under control quickly.
Please, keep us posted.
"Jeff and Mary Berk" <firstname.lastname@example.org> a écrit dans le message de
7th August 05:41
okay, eye thing, any ideas out there?
thanks noella, you are sweet.
my first doc, g.i. doc at u of m thought this at first. called derm,
he thought it was a stye. he has never seen it. it is NOT a stye. if
it is ocular p.g., it has got to be awfully difficult to dx. they
would have to go purely on my history. who would dx that? derm?
optha? thanks for the link. i printed it and will take it to my docs
when i go. i just don't see this thing going away and it is too
coincidental that it started after getting off the tacrolimus.
taking the zaditor and the penicillin for the sinus infection seems to
have settled it down. however, it has done this before in the last 3
months and come back really ugly. thanks again and i will keep you
posted. that is, if i can ever get in my newsgroup again. had to go
to google to get in here. my server/administrator is really pissing
me off lately.